# SDR C2XA08RI066

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 12,018 hours, 6,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B1307
- Condition: Defective
- Location: Emergency Lights
- Part time: 11,720 hours, 6,409 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND MULTIPLE EMERGENCY LIGHT DIMMED.  MX REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY IAW EMB145 AMM 33-50-04 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
